Journal of Symbolic Logic

Review: Jerzy Slupecki, A Criterion of Fullness of Many-Valued Systems of Propositional Logic

Jan Kalicki

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 11, Issue 4 (1946), 128.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183395183

JSTOR
links.jstor.org

Citation

Kalicki, Jan. Review: Jerzy Slupecki, A Criterion of Fullness of Many-Valued Systems of Propositional Logic. J. Symbolic Logic 11 (1946), no. 4, 128. https://projecteuclid.org/euclid.jsl/1183395183


Export citation